# SDR P5CA2016081800220

- Difficulty date: August 16, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 71,791 hours, 10,979 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: L1 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ANGLE CRACKED AT L1 DOOR UPPER FRAME BS 440 STRINGER 16L.  REPAIRED IAW T2016A53M-1685 REV. 1. CONDITION CHECK NORMAL. )
